# SDR AALA202401300308

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 61,704 hours, 25,763 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: KDAE4F
- Condition: Faulty
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT CENTER FUEL PUMP LOW PRESSURE WILL NOT EXTINGUISH WITH SWITCH ON AND 14.0 FUEL IN CENTER TANK. REMOVED AND REPLACED R55 RELAY (AALA202401300308) PER SWPM 20-81-16 AND RIGHT HAND INTERRUPTER (AALA202401307092) PER AMM 28-22-99. OPERATIONAL CHECK GOOD.
